# SDR USAA2011012590326

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 33,931 hours, 12,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - RED EMERGENCY FLOOR PROXIMITY LIGHT AT FORWARD LT WINDSCREEN IS MISSING LENS & BULB.  MAINTENANCE INSTALLED BULB & LENS FOR EMERGENCY PROXIMITY LIGHT AT FORWARD LT WINDSCREEN.
